RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 14, выпуск 2, страницы 230–235 (Mi adm95)  

RESEARCH ARTICLE

Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides

Tetyana Kysila, Bogdan Zabavskiyb, Olga Domshab

a Khmelnitsky National University, The faculty of Applied Mathematics and Computer Technologies, Applied Mathematics and Social Informatics Department
b Lviv national university named after I. Franko, The faculty of Mechanics and Mathematics, The chair of Algebra and Logic

Аннотация: It is proved that each matrix over Bezout domain of stable range $1$ with Dubrovin's condition, in which every maximal nonprincipal ideals are tho-sides ideals, is equivalent to diagonal one with right total division of diagonal elements.

Ключевые слова: Bezout domain, domain of stable range 1, Dubrovin's condition, maximal nonprincipal ideal, right total division

Полный текст: PDF файл (140 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
Поступила в редакцию: 21.04.2012
Исправленный вариант: 19.05.2012
Язык публикации: английский

Образец цитирования: Tetyana Kysil, Bogdan Zabavskiy, Olga Domsha, “Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides”, Algebra Discrete Math., 14:2 (2012), 230–235

Цитирование в формате AMSBIB
\RBibitem{KysZabDom12}
\by Tetyana~Kysil, Bogdan~Zabavskiy, Olga~Domsha
\paper Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 230--235
\mathnet{http://mi.mathnet.ru/adm95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099971}
\zmath{https://zbmath.org/?q=an:1290.15008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm95
  • http://mi.mathnet.ru/rus/adm/v14/i2/p230

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:147
    Полный текст:63
    Литература:37
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020